Title: Kahler flat manifolds
Authors: Dekimpe, Karel ×
Halenda, Marek
Szczepanski, Andrzej #
Issue Date: Apr-2009
Publisher: Math soc japan
Series Title: Journal of the mathematical society of japan vol:61 issue:2 pages:363-377
Abstract: Using a criterion of Johnson-Rees [9] we give a list of all four and six dimensional flat Kahler manifolds. We calculate their R-cohomology, including the Hodge numbers. As a corollary; we classify all flat complex manifolds of dimension 3 whose holonomy groups are subgroups of SU(3). Moreover, we define a family of flat Kahler manifolds which are generalizations of tire oriented Hantzsche-Wendt Riemannian manifolds [14].
ISSN: 0025-5645
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science